Alert archive / North Dakota / Freeze Warnings in 2020

Freeze Warning 2, NWS Bismarck, ND

September 8, 202032 counties in North Dakota

NWS Bismarck, ND issued this freeze warning at Sep 8, 2020, 1:32 PM MDT for 32 counties in North Dakota. It took effect at Sep 9, 2020, 1:00 AM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 8, 2020, 1:32 PM MDT (19:32 UTC)
In effect from
Sep 9, 2020, 1:00 AM MDT
Expired
Sep 9, 2020, 7:28 AM MDT
In force
6 hr
Issued by
NWS Bismarck, ND
All 32 counties

Adams County, ND, Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND, Williams County, ND

The radar

The Bismarck radar (KBIS), 72 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 7.5 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2020-09-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2020-09-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -101 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1287 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-101 m²/s²
0-3 km storm-relative helicity
-71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

878 
WWUS73 KBIS 081932
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
232 PM CDT Tue Sep 8 2020

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-090500-
/O.UPG.KBIS.FZ.A.0002.200909T0700Z-200909T1400Z/
/O.NEW.KBIS.FZ.W.0002.200909T0700Z-200909T1400Z/
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-
Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-
La Moure-McIntosh-Dickey-
Including the cities of Crosby, Bowbells, Powers Lake, Lignite, 
Columbus, Portal, Mohall, Glenburn, Sherwood, Bottineau, Rolla, 
Dunseith, Rolette, Shell Valley, St. John, Williston, New Town, 
Stanley, Parshall, Minot, Velva, Towner, Drake, Rugby, 
Watford City, Killdeer, Halliday, Beulah, Hazen, Center, 
Garrison, Washburn, Underwood, Wilton, Turtle Lake, Mcclusky, 
Goodrich, Harvey, Fessenden, Carrington, Beach, Medora, 
Dickinson, Mandan, Bismarck, Steele, Tappen, Jamestown, Marmarth,
Mott, New England, Elgin, Carson, New Leipzig, Bowman, Hettinger,
Fort Yates, Selfridge, Solen, Linton, Strasburg, Napoleon, 
Gackle, Lamoure, Edgeley, Kulm, Wishek, Ashley, Oakes, 
and Ellendale
232 PM CDT Tue Sep 8 2020 /132 PM MDT Tue Sep 8 2020/

...FREEZE WARNING IN EFFECT FROM 2 AM CDT /1 AM MDT/ TO 9 AM CDT
/8 AM MDT/ WEDNESDAY...

* WHAT...Sub-freezing temperatures as low as 28 expected.

* WHERE...Portions of north central, northwest, south central, 
  southeast and southwest North Dakota.

* WHEN...From 2 AM CDT /1 AM MDT/ to 9 AM CDT /8 AM MDT/ 
  Wednesday.

* IMPACTS...Frost and freeze conditions will kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes they should
be wrapped, drained, or allowed to drip slowly. Those that have
in-ground sprinkler systems should drain them and cover above-
ground pipes to protect them from freezing.

&&

$$
5 follow-up statements
655 
WWUS73 KBIS 090245
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
945 PM CDT Tue Sep 8 2020

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-091045-
/O.CON.KBIS.FZ.W.0002.200909T0700Z-200909T1400Z/
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-
Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-
La Moure-McIntosh-Dickey-
Including the cities of Crosby, Bowbells, Powers Lake, Lignite, 
Columbus, Portal, Mohall, Glenburn, Sherwood, Bottineau, Rolla, 
Dunseith, Rolette, Shell Valley, St. John, Williston, New Town, 
Stanley, Parshall, Minot, Velva, Towner, Drake, Rugby, 
Watford City, Killdeer, Halliday, Beulah, Hazen, Center, 
Garrison, Washburn, Underwood, Wilton, Turtle Lake, Mcclusky, 
Goodrich, Harvey, Fessenden, Carrington, Beach, Medora, 
Dickinson, Mandan, Bismarck, Steele, Tappen, Jamestown, Marmarth,
Mott, New England, Elgin, Carson, New Leipzig, Bowman, Hettinger,
Fort Yates, Selfridge, Solen, Linton, Strasburg, Napoleon, 
Gackle, Lamoure, Edgeley, Kulm, Wishek, Ashley, Oakes, 
and Ellendale
945 PM CDT Tue Sep 8 2020 /845 PM MDT Tue Sep 8 2020/

...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM CDT /1 AM MDT/ TO
9 AM CDT /8 AM MDT/ WEDNESDAY...

* WHAT...Sub-freezing temperatures as low as 25 expected.

* WHERE...Portions of north central, northwest, south central, 
  southeast, and southwest North Dakota.

* WHEN...From 2 AM CDT /1 AM MDT/ to 9 AM CDT /8 AM MDT/ 
  Wednesday.

* IMPACTS...Frost and freeze conditions will kill crops and other
  sensitive vegetation, and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold. To prevent
freezing and possible bursting of outdoor water pipes, they 
should be wrapped, drained, or allowed to drip slowly. Those that 
have in-ground sprinkler systems should drain them and cover 
above-ground pipes to protect them from freezing.

&&

$$

Hollan
510 
WWUS73 KBIS 090543
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
1243 AM CDT Wed Sep 9 2020

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-091345-
/O.CON.KBIS.FZ.W.0002.200909T0700Z-200909T1400Z/
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-
Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-
La Moure-McIntosh-Dickey-
Including the cities of Crosby, Bowbells, Powers Lake, Lignite, 
Columbus, Portal, Mohall, Glenburn, Sherwood, Bottineau, Rolla, 
Dunseith, Rolette, Shell Valley, St. John, Williston, New Town, 
Stanley, Parshall, Minot, Velva, Towner, Drake, Rugby, 
Watford City, Killdeer, Halliday, Beulah, Hazen, Center, 
Garrison, Washburn, Underwood, Wilton, Turtle Lake, Mcclusky, 
Goodrich, Harvey, Fessenden, Carrington, Beach, Medora, 
Dickinson, Mandan, Bismarck, Steele, Tappen, Jamestown, Marmarth,
Mott, New England, Elgin, Carson, New Leipzig, Bowman, Hettinger,
Fort Yates, Selfridge, Solen, Linton, Strasburg, Napoleon, 
Gackle, Lamoure, Edgeley, Kulm, Wishek, Ashley, Oakes, 
and Ellendale
1243 AM CDT Wed Sep 9 2020 /1143 PM MDT Tue Sep 8 2020/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/
THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 25 expected.

* WHERE...Western and central North Dakota.

* WHEN...Until 9 AM CDT /8 AM MDT/ this morning.

* IMPACTS...Frost and freeze conditions could damage or kill 
  crops and other vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps to protect your garden. Cover outdoor potted plants or
bring them out of the cold.

&&

$$

EDWARDS
180 
WWUS73 KBIS 090853
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
353 AM CDT Wed Sep 9 2020

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-091400-
/O.CON.KBIS.FZ.W.0002.000000T0000Z-200909T1400Z/
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-
Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-
La Moure-McIntosh-Dickey-
Including the cities of Crosby, Bowbells, Powers Lake, Lignite, 
Columbus, Portal, Mohall, Glenburn, Sherwood, Bottineau, Rolla, 
Dunseith, Rolette, Shell Valley, St. John, Williston, New Town, 
Stanley, Parshall, Minot, Velva, Towner, Drake, Rugby, 
Watford City, Killdeer, Halliday, Beulah, Hazen, Center, 
Garrison, Washburn, Underwood, Wilton, Turtle Lake, Mcclusky, 
Goodrich, Harvey, Fessenden, Carrington, Beach, Medora, 
Dickinson, Mandan, Bismarck, Steele, Tappen, Jamestown, Marmarth,
Mott, New England, Elgin, Carson, New Leipzig, Bowman, Hettinger,
Fort Yates, Selfridge, Solen, Linton, Strasburg, Napoleon, 
Gackle, Lamoure, Edgeley, Kulm, Wishek, Ashley, Oakes, 
and Ellendale
353 AM CDT Wed Sep 9 2020 /253 AM MDT Wed Sep 9 2020/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/
THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 25 expected.

* WHERE...Western and central North Dakota.

* WHEN...Until 9 AM CDT /8 AM MDT/ this morning.

* IMPACTS...Frost and freeze conditions could damage or kill 
  crops and other vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps to protect your garden. Cover outdoor potted plants or
bring them out of the cold.

&&

$$

EDWARDS
938 
WWUS73 KBIS 091137
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
637 AM CDT Wed Sep 9 2020

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-091400-
/O.CON.KBIS.FZ.W.0002.000000T0000Z-200909T1400Z/
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-
Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-
La Moure-McIntosh-Dickey-
Including the cities of Crosby, Bowbells, Powers Lake, Lignite, 
Columbus, Portal, Mohall, Glenburn, Sherwood, Bottineau, Rolla, 
Dunseith, Rolette, Shell Valley, St. John, Williston, New Town, 
Stanley, Parshall, Minot, Velva, Towner, Drake, Rugby, 
Watford City, Killdeer, Halliday, Beulah, Hazen, Center, 
Garrison, Washburn, Underwood, Wilton, Turtle Lake, Mcclusky, 
Goodrich, Harvey, Fessenden, Carrington, Beach, Medora, 
Dickinson, Mandan, Bismarck, Steele, Tappen, Jamestown, Marmarth,
Mott, New England, Elgin, Carson, New Leipzig, Bowman, Hettinger,
Fort Yates, Selfridge, Solen, Linton, Strasburg, Napoleon, 
Gackle, Lamoure, Edgeley, Kulm, Wishek, Ashley, Oakes, 
and Ellendale
637 AM CDT Wed Sep 9 2020 /537 AM MDT Wed Sep 9 2020/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/
THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 25 expected.

* WHERE...Western and central North Dakota.

* WHEN...Until 9 AM CDT /8 AM MDT/ this morning.

* IMPACTS...Frost and freeze conditions could damage or kill 
  crops and other vegetation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps to protect your garden. Cover outdoor potted plants or
bring them out of the cold.

&&

$$

EDWARDS
727 
WWUS73 KBIS 091328
NPWBIS

URGENT - WEATHER MESSAGE
National Weather Service Bismarck ND
828 AM CDT Wed Sep 9 2020

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-091430-
/O.CAN.KBIS.FZ.W.0002.000000T0000Z-200909T1400Z/
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-
Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-
La Moure-McIntosh-Dickey-
Including the cities of Crosby, Bowbells, Powers Lake, Lignite, 
Columbus, Portal, Mohall, Glenburn, Sherwood, Bottineau, Rolla, 
Dunseith, Rolette, Shell Valley, St. John, Williston, New Town, 
Stanley, Parshall, Minot, Velva, Towner, Drake, Rugby, 
Watford City, Killdeer, Halliday, Beulah, Hazen, Center, 
Garrison, Washburn, Underwood, Wilton, Turtle Lake, Mcclusky, 
Goodrich, Harvey, Fessenden, Carrington, Beach, Medora, 
Dickinson, Mandan, Bismarck, Steele, Tappen, Jamestown, Marmarth,
Mott, New England, Elgin, Carson, New Leipzig, Bowman, Hettinger,
Fort Yates, Selfridge, Solen, Linton, Strasburg, Napoleon, 
Gackle, Lamoure, Edgeley, Kulm, Wishek, Ashley, Oakes, 
and Ellendale
828 AM CDT Wed Sep 9 2020 /728 AM MDT Wed Sep 9 2020/

...FREEZE WARNING IS CANCELLED...

Temperatures continue to rise above freezing.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this freeze warning went out at Sep 8, 11:41 AM MDT, 1 hour 51 minutes earlier.

Area forecast discussion, Sep 8, 11:41 AM MDT, 1 hour 51 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
1241 PM CDT Tue Sep 8 2020

.UPDATE...
Issued at 1233 PM CDT Tue Sep 8 2020

Updates to cloud cover were needed early this afternoon, otherwise
forecast remains on track. Upper level trough combined with cool
northwest flow providing just enough instability for widespread
cumulus clouds to form across the state. These clouds may linger
through the afternoon hours before breaking up this evening.
Attention will then turn to overnight lows, which still appear
to be near or below freezing. Freeze Watch will continue for the
time being to account for this potential.

UPDATE Issued at 1007 AM CDT Tue Sep 8 2020

Minimal updates needed this morning. Widespread freezing
temperatures were observed this morning. Many areas recorded
morning lows in the 20s to low 30s, with the lowest temperature in
the upper teens coming near Alamo. Rest of the day should be cool
with highs only in the 50s and generally dry conditions. Of
interesting note, cold north winds over Lake Sakakawea are
creating some lake effect clouds. Conditions are not quite there
for precipitation, although these clouds may linger until winds
become more westerly later today. Tonight, another cool night is
in store for much of the area. One area of concern is a switch to
southerly flow overnight. Thought now is temperatures may still
get to around or below freezing. Have let this mornings Freeze
Warning expire, while continued tonights Freeze Watch with further
evaluation of this watch expected later today.

UPDATE Issued at 614 AM CDT Tue Sep 8 2020

11Z observed surface temperatures were ranging from the mid 20s in
the northwest corner of the state to the mid to upper 30s in
LaMoure/Dickey counties. Coldest reporting stations so far have
been two NDAWN sites in Williams county, one near Alamo and
another near Epping, both reporting a minimum of 20 F.

With this update we adjusted sky grids for the slowly exiting
cirrus clouds in the south and batches of mid-level clouds near
Lake Sakakawea. Additionally there is a ribbon of lake effect clouds
directly south of Van Hook Arm, coming off the longer fetch of the
north-south oriented section of Lake Sakakawea.

&&

.SHORT TERM...(Today and tonight)
Issued at 341 AM CDT Tue Sep 8 2020

Near or below freezing temperatures continue early this morning
across much of western and central North Dakota. At 08Z a 1036mb
surface high was centered over eastern Montana and will move
southeast through the morning as skies clear north to south.

With a low level air mass still 2+ standard deviations below the
mean in place over the Northern Plains, today will again be a
seasonably cool day but with mostly sunny skies. Highs in the 50s
expected. Late tonight into Wednesday morning near or sub-
freezing temperatures are likely once again, this time with less
cloud cover expected.

.LONG TERM...(Wednesday through Monday)
Issued at 341 AM CDT Tue Sep 8 2020

Warmer temperatures with a potential for rain Thursday night
through early Saturday highlight the long term forecast.

On Wednesday, the synoptic layout across the CONUS will be
highlighted by the closed 500mb low centered over the Four Corners
region and a longwave trough centered from the Hudson Bay through
Upper Mississippi and into the Northern Plains. The longwave
trough should move off to the east through Thursday with ridging
over the Northern Plains. This should usher the closed low north
into South Dakota before it opens and gets kicked eastward by a
polar jet stream shortwave on Saturday.

The challenge for this portion of the forecast is the timing and
location of precipitation chances associated with this low, with
guidance trends inconsistent in both of these areas over the past
couple days. Tonight's NBM guidance paints chance/slight chance
PoPs across the south beginning Thursday night, then becoming more
focused in the east/southeast Friday through early Saturday. This
seems reasonable given the overall track of the low and poleward
moisture feed, which should be focused on the eastern side of the
state as the low moves north. However, as is the case many times
with broad closed lows, guidance may still be too progressive and
quick to transition the low into the northern stream and out of
the region. This is exemplified by the difference between the 00Z
ECMWF (wetter further west on Saturday) and GFS dprog/dt trends,
which earlier were far too progressive. Thus while the current
blend keeps greatest precipitation chances in the east through
early Saturday, the trend may warrant a shift westward in PoPs in
subsequent forecast shifts. In coordination with ABR/FGF, we
limited thunder chances to slight and to the south/southeast
where the greatest of the just meager mid-level lapse rates should
be kept.

A warming trend will also feature this week, returning to the 60s
and 70s the second half of the week. Cloud cover and
precipitation may keep some areas of the south and east on the
cooler side of that range through Saturday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1233 PM CDT Tue Sep 8 2020

Low to mid level clouds may continue for much of central and
eastern North Dakota through this afternoon. Some of these clouds
could bring MVFR conditions at times. Clouds then lift this
evening giving way to VFR conditions through tonight and into
Wednesday. Northerly winds will lessen this evening. A wind shift
to the southwest is then anticipated on Wednesday morning.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
Freeze Watch from late tonight through Wednesday morning for
NDZ001>005-009>013-017>023-025-031>037-040>048-050-051.

&&

UPDATE...Anglin
SHORT TERM...AE
LONG TERM...AE
AVIATION...Anglin
Hazardous weather outlook, Sep 8, 11:32 AM MDT, 2 hours before
Hazardous Weather Outlook
National Weather Service Bismarck ND
1232 PM CDT Tue Sep 8 2020

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-091745-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-
Foster-Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-
Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-
La Moure-McIntosh-Dickey-
1232 PM CDT Tue Sep 8 2020 /1132 AM MDT Tue Sep 8 2020/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
southeast North Dakota, and southwest North Dakota.

.DAY ONE...This Afternoon and Tonight

A Freeze Watch is in effect late tonight through Wednesday
morning. See weather.gov/bis for details.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

A Freeze Watch is in effect late tonight through Wednesday
morning. See weather.gov/bis for details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Nearby

Freeze Warnings in North Dakota, 2020Every freeze warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.